# SDR UPS07850068

- Difficulty date: June 8, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L/WING INBD LEADING EDGE (AUX TANK) VERY INBD WEB HAS A PUNCTURE.  REPAIRED L/WING INBD LEADING EDGE (AUX TANK) VERY INBD WEB IAW SAA EA NR 008-5710-01-A0921, UPS RAA NR DC8-57-20224, AND FAA FORM 8100-9
